MAUDE Adverse Event Report: Tornier S.A.S. AEQUALIS REVERSED MULTIDIR SCREW D4.5 L 38 STERILE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

Tornier S.A.S. AEQUALIS REVERSED MULTIDIR SCREW D4.5 L 38 STERILE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWD138
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Fall (1848); Unspecified Infection (1930); Inadequate Osseointegration (2646)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, originally revision surgery cancelled due to unknown reasons.It was rebooked for (b)(6) 2026.Surgeon had planned to revise glenoid due to glenoid loosening during a recent fall.During case, surgeon identified that arthroplasty joint had been infected in his opinion.All humeral and glenoid components were removed without difficulty.Multiple tissue samples were taken.Debridement and copious lavage was performed.Antibiotic cement spacer was implanted for a two stage revision.Dr (b)(6) stated that there were no clinical markers indicative of joint infection.Second stage revision planned for 2-3 months.No further x-ray & ct available no pathology report available.No other pt details available.Second stage procedure using competitor product.
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.

Brand Name
AEQUALIS REVERSED MULTIDIR SCREW D4.5 L 38 STERILE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
Tornier S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50121687
Report Number3000931034-2026-00596
Device Sequence Number13334062
Product Code PHX
UDI-Device Identifier03700386917110
UDI-Public(01)03700386917110(11)220419(17)270419
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K050316
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWD138
Device Lot NumberAD9669
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/06/2026
Supplement Date Received by Manufacturer08/18/2026
Initial Report FDA Received Date08/03/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale